# SDR UPS07848926

- Difficulty date: January 3, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 37014261
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT HORIZ STAB LEADING EDGE VERY INBOARD UPPER T-ANGLE CRACKED.  CUT OUT DAMAGED AREA ON INBOARD UPPER T-ANGLE ON LT HORIZ STAB LEADING EDGE IAW SRM 51-1-21, RECEIVED, LOCATED, DRILLED UP AND INSTALLED T-ANGLE FITTING ON THE LEFT HORIZ STAB LEADING EDGE IAW SRM 51-1-21, AND SRM 51-3-0.
